Mathematische Annalen

, Volume 296, Issue 1, pp 595–605 | Cite as

Effective base point freeness

  • János Kollár
Article

Mathematics Subject Classification (1991)

14C20 14J10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [Ben1]
    Benveniste, X.: Sur les varietes de dimension 3.... Math. Ann.266, 479–497 (1984)Google Scholar
  2. [Ben2]
    Benveniste, X.: Sur les applications pluricanoniques.... Am. J. Math.108, 433–449 (1986)Google Scholar
  3. [Cat]
    Catanese, F.: Chow varieties, Hilbert schemes and moduli spaces of surfaces of general type. J. Algebra Geom.1, 561–596 (1992)Google Scholar
  4. [CKM]
    Clemens, H., Kollár, J., Mori, S.: Higher dimensional complex geometry. (Asterisque, vol. 166) Paris: Soc. Math. Fr. 1988Google Scholar
  5. [Dem]
    Demailly, J.P.: A numerical criterion for very ample line bundles. J. Differ. Geom.37, 323–374 (1993)Google Scholar
  6. [EinLaz]
    Ein, L., Lazarsfeld, R.: Global generation of pluricanonical and adjoint linear systems on smooth projective threefolds. J. Am. Math. Soc. (to appear)Google Scholar
  7. [EsnVie]
    Esnault, H., Viehweg, E.: Revêtements cycliques II., In: Arocca, J.-M. et al. (eds.) Géométrie Algèbrique et Applications II. La Rábida, pp. 81–94. Paris: Herman 1987Google Scholar
  8. [Fuj]
    Fujita, T.: On polarized manifolds whose adjoint bundles are not semipositive. In: Oda, T. (ed.) Algebraic Geometry, Sendai. (Adv. Stud. Pure Math., vol. 10, pp. 167–178) Tokyo: Kinokuniya and Amsterdam: North-Holland 1987Google Scholar
  9. [KaMaMa]
    Kawamata, Y., Matsuda, K., Matsuki, K.: Introduction to the minimal model problem. In: Oda, T. (ed.) Algebraic Geometry, Sendai. (Adv. Stud. Pure Math., vol 10, pp. 283–360) Tokyo: Kinokuniya and Amsterdam: North-Holland 1987Google Scholar
  10. [Kaw]
    Kawamata, Y.: On the finiteness of generators of the pluri-canonical ring for a three-fold of general type. Am. J. Math.106, 1503–1512 (1984)Google Scholar
  11. [Ko1]
    Kollár, J.: Log surfaces of general type; some conjectures. In: L'Aquilla Conference Proceedings. Contemp. Math. (to appear)Google Scholar
  12. [Ko2]
    Kollár, J.: Shafarevich maps and plurigenera of algebraic varieties. Invent. Math. (to appear)Google Scholar
  13. [Ko3]
    Kollár, J.: Higher direct images of dualizing sheaves. I. Ann. Math.123, 11–42 (1986); II. Ann. Math.124, 171–202 (1986)Google Scholar
  14. [Ko et al.]
    Kollár, J. et al.: Flips and abundance for algebraic threefolds. Astérisque (to appear)Google Scholar
  15. [KoMiMo]
    Kollár, J., Miyaoka, Y., Mori, S.: Rational connectedness and boundedness of Fano manifolds. J. Differ. Geom.36, 765–779 (1992)Google Scholar
  16. [Matsuki]
    Matsuki, K.: On pluricanonical maps for threefolds of general type. J. Math. Soc. Japan38, 339–359 (1986)Google Scholar
  17. [Matsusaka 1]
    Matsusaka, T.: Polarised varieties with a given Hilbert polynomial. Am. J. Math.94, 1027–1077 (1972)Google Scholar
  18. [Matsusaka 2]
    Matsusaka, T.: On polarized normal varieties. I. Nagoya Math. J.104, 175–211 (1986)Google Scholar
  19. [Mil]
    Milnor, J.: On the Betti numbers of real varieties. Proc. Am. Math. Soc.15, 275–280 (1964)Google Scholar
  20. [Ogu]
    Oguiso, K.: On polarised Calabi- Yau 3-folds. J. Fac. Sci. Univ. Tokyo38, 395–429 (1991)Google Scholar
  21. [Reid]
    Reid, M.: Projective morphisms according to Kawamata. University of Warwick (Preprint 1983)Google Scholar
  22. [Reider]
    Reider, I.: Vector bundles of rank 2 and linear systems on algebraic surfaces. Ann. Math.127, 309–316 (1988)Google Scholar
  23. [Sho]
    Shokurov, V.: The nonvanishing theorem. Izv. Akad. Nauk SSSR, Ser. Mat.49, 635–651 (1985); Math. USSR. Izv.19, 591–604 (1985)Google Scholar
  24. [Thom]
    Thom, R.: Sur l'homologie des varietés algébriques réelles. In: Differential and combinatorial topology, pp. 255–265. Princeton: Princeton University Press 1965Google Scholar
  25. [Wil]
    Wilson, P.M.H.: On complex algebraic varieties of general type. In: Int. Symp. on Algebraic Geometry. (Symp. Math., vol. 24, pp. 65–74) London New York: Academic Press 1981Google Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • János Kollár
    • 1
  1. 1.Department of MathematicsUniversity of UtahSalt Lake CityUSA

Personalised recommendations